Tyndall effect 6 years after lips were injected. Any suggestions? (photo)
1 year ago
I had the border of my upper and lower lips injected with restylane nearly 6 years ago and I have the Tyndall effect still. I did go to see a doctor regarding this who confirmed that it had been injected too superficially. When I smile you can really see it and it causes a ridge along the edges of my lips. will this ever go or will I need treatment to remove it.
Doctor Answers 2
Thank you for your question. The great thing about Restylane is that is a hyaluronic acid filler that can be dissolved with an enzyme known as hyaluronidase. I recommend dissolving the filler and you can always have this re-injected later on. Please always remember to see an expert. Best of Luck!
The great thing about restylane is that it can be dissolved with hyaluronidase however many years ago it was injected. Be prepared that the area will be flatter than before. A week or two after hyaluronidase injection you can plan alternative ways to improve the area's appearance such as deeper injection of Restylane, more lateral injection of Restylane or other filler like Sculptra (which does not cause tyndall but cannot be injected in above the bony rim under the eyes), and noninvasive tightening procedures or laser resurfacing.I hope this answer was helpful! Best wishes!
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.